# SDR 0302029959

- Difficulty date: October 6, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- Aircraft time: 92,655 hours, 83,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR INSPECTION OF BELLY SKINS CORROSION WAS FOUND ON SKIN PANEL BETWEEN BS 110-134 L27L TO L29R.  REPAIRED PER EA 99-196522.
